Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Reddish itchy spots on the lower stomach and inner knee. Reason?

I am newly married man. however because of my job nature we dont' meet often. after wedding we spent 5 days together and I got red bumpy rashes on my lower stomach. she went to a doctor and got some medication. we met again after 6 weeks. we spent 2 weeks together and nothing happened except few itchy spots on my stomach. but after 1 one week time now I am having red spots all over my stomach, concentrated red spots on my thigh, inner knee.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi...It is very tough to find the exact cause of such a type of rash,but according to your information,it is appearing after your marriage.You didn't inform us which type of contraceptive you are using...By the way,if use latex condom,then it may be the effect of latex allergy.Some persons are hypersensitive to latex.Be care of it.Use other contraceptive measure.You have to control your histamin level of blood.Please check eosinophil count in your blood.Take care.
Answered: Tue, 23 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor